# SDR WX0A2025050532414

- Difficulty date: May 4, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N272NV
- Make and model: Airbus A320-214
- Aircraft serial: 2995
- Aircraft time: 38,865 hours, 26,810 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) DURING EPSU BAT CAP TEST 13WL BATTERY FAULT. / REMOVED AND REPLACED EPSU BATTERY 13WL PER AMM 33-51-38-000-002-A AND AMM 33-51-38-400-002-A. OPERATIONAL CHECK SATISFACTORY PER 33-51-00-710-001-A AND AMM 23-73-00-740-005-B."
